# SDR 97ZZZM222

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BUF - FL 303, FLIGHT RETURNED TO BUF DUE TO PRESSURIZATION FAULT AT 8,000 FEET.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE CONTROLLER AND THE AFT OUTFLOW VALVE.  OPERATIONAL CHECK GOOD.  REFERENCE USAASB97010.
